# SDR YENA20120110408

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1557
- Aircraft time: 34,666 hours, 12,624 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: 1606290001
- Part serial: 1317
- Condition: Failed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT  6407, DURING HEAVY MAINTENANCE - LT WING EMERGENCY EXIT DOORS (BOTH) OPS CHECK FAILED WHEN OPENING IN ARMED MODE.  RELEASE CABLE DID NOT REACH "GREEN" ON TEST TOOL.  REPLACED LT WING EMERGENCY EXIT CABLE ON TC A320-53-1227-1 / 11041.  NR 22476 WO 63496.
